My mother just started taking 800mg votrient two days ago. The first day went well but this morning she woke up with terrible stomach cramps. Has anyone ever experienced this while taking votrient? Was your doctor able to prescribe something to ease the pain?
Hi I've been on 400mg of Votrient for 6 months bad cramps feet, calves, back, went of tablet for a week and started drinking a lot of water 1 to 2 liters a day they have just about gone completely the odd twinge now and then. I am going onto 600mg next week does your mother that the lot a once or I morning and night? If I get pain I use endone which the doctor can prescribe there are others Maybe a slow release tablet talk to your doctor about it.
- Votrient Information for Consumers
- Votrient Information for Healthcare Professionals (includes dosage details)
- Side Effects of Votrient (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2013 • 8 answers
Posted 29 Nov 2015 • 0 answers
Vivitrol - Stomach cramps My stomach cramps up so bad every time I try and eat or drink anything as?
Posted 12 Feb 2016 • 1 answer
Posted 24 Feb 2016 • 0 answers
Posted 12 Mar 2016 • 1 answer